Volume 13, issue 4 (2013)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 9, 3909–4400
Issue 8, 3417–3908
Issue 7, 2925–3415
Issue 6, 2415–2924
Issue 5, 1935–2414
Issue 4, 1463–1934
Issue 3, 963–1462
Issue 2, 509–962
Issue 1, 1–508

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Formality of Sinha's cosimplicial model for long knots spaces and the Gerstenhaber algebra structure of homology

Paul Arnaud Songhafouo Tsopméné

Algebraic & Geometric Topology 13 (2013) 2193–2205
Bibliography
1 C Berger, I Moerdijk, Axiomatic homotopy theory for operads, Comment. Math. Helv. 78 (2003) 805 MR2016697
2 R Budney, Little cubes and long knots, Topology 46 (2007) 1 MR2288724
3 W Dwyer, K Hess, Long knots and maps between operads, Geom. Topol. 16 (2012) 919 MR2928985
4 B Fresse, Modules over operads and functors, Lecture Notes in Mathematics 1967, Springer (2009) MR2494775
5 M Gerstenhaber, A A Voronov, Homotopy $G$–algebras and moduli space operad, Internat. Math. Res. Notices (1995) 141 MR1321701
6 M Hovey, Model categories, Mathematical Surveys and Monographs 63, American Mathematical Society (1999) MR1650134
7 M Kontsevich, Operads and motives in deformation quantization, Lett. Math. Phys. 48 (1999) 35 MR1718044
8 P Lambrechts, V Turchin, I Volić, The rational homology of spaces of long knots in codimension $\gt 2$, Geom. Topol. 14 (2010) 2151 MR2740644
9 P Lambrechts, I Volić, Formality of the little $N$–disks operad (2012) arXiv:0808.0457v3
10 J P May, The geometry of iterated loop spaces, Lectures Notes in Mathematics, Springer (1972) MR0420610
11 J E McClure, J H Smith, Cosimplicial objects and little $n$–cubes, I, Amer. J. Math. 126 (2004) 1109 MR2089084
12 J E McClure, J H Smith, Operads and cosimplicial objects: an introduction, from: "Axiomatic, enriched and motivic homotopy theory" (editor J P C Greenlees), NATO Sci. Ser. II Math. Phys. Chem. 131, Kluwer Acad. Publ. (2004) 133 MR2061854
13 S Moriya, Sinha's spectral sequence and homotopical algebra of operads arXiv:1210.0996
14 F Muro, Homotopy theory of nonsymmetric operads, Algebr. Geom. Topol. 11 (2011) 1541 MR2821434
15 K Sakai, Poisson structures on the homology of the space of knots, from: "Groups, homotopy and configuration spaces" (editors N Iwase, T Kohno, R Levi, D Tamaki, J Wu), Geom. Topol. Monogr. 13 (2008) 463 MR2508219
16 P Salvatore, Knots, operads, and double loop spaces, Int. Math. Res. Not. 2006 (2006) 22 MR2276349
17 D P Sinha, Operads and knot spaces, J. Amer. Math. Soc. 19 (2006) 461 MR2188133
18 M Spitzweck, Operads, Algebras and Modules in General Model Categories arXiv:math.AT/0101102
19 V Turchin, Delooping totalization of a multiplicative operad arXiv:1012.5957